# SDR HALA2009052000182

- Difficulty date: May 20, 2009
- Submitted: May 21, 2009
- Operation: Air carrier
- Aircraft: N588HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33466
- Aircraft time: 25,661 hours, 4,852 cycles
- Engine: Pwa PW4060
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Garlock Seal
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE OIL SERVICE NR 1 ENG TOOK 3 QUARTS.  RAN ENG AT IDLE POWER FOUND PMA GARLOCK SEAL LEAKING.  REPLACED PMA ROTOR ASSY PER AMM 72-61-00-400-001-0.  REINSTALLED STATOR ASSY PER AMM 73-21-05-404-038, RAN TEST NR 6, CHECK GOOD, LEAK CHECK GOOD.
